Annals of Pure and Applied Logic 162 (6):457-464 (2011)

Abstract
Let R be an o-minimal field with a proper convex subring V. We axiomatize the class of all structures such that , the corresponding residue field with structure induced from R via the residue map, is o-minimal. More precisely, in Maříková [8] it was shown that certain first-order conditions on are sufficient for the o-minimality of . Here we prove that these conditions are also necessary
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/j.apal.2010.12.004
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 50,287
Through your library

References found in this work BETA

T-Convexity and Tame Extensions.Dries Lou Van Den & H. Lewenberg Adam - 1995 - Journal of Symbolic Logic 60 (1):74 - 102.
Paires de Structures o-Minimales.Yerzhan Baisalov & Bruno Poizat - 1998 - Journal of Symbolic Logic 63 (2):570-578.
$T$-Convexity And Tame Extensions.Lou van den Dries & Adam H. Lewenberg - 1995 - Journal of Symbolic Logic 60 (1):74-102.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Minimal Groups in Separably Closed Fields.E. Bouscaren & F. Delon - 2002 - Journal of Symbolic Logic 67 (1):239-259.
Minimal Fields.Frank O. Wagner - 2000 - Journal of Symbolic Logic 65 (4):1833-1835.
A Transfer Theorem for Henselian Valued and Ordered Fields.Rafel Farré - 1993 - Journal of Symbolic Logic 58 (3):915 - 930.
A Hyperimmune Minimal Degree and an ANR 2-Minimal Degree.Mingzhong Cai - 2010 - Notre Dame Journal of Formal Logic 51 (4):443-455.
On Dp-Minimal Ordered Structures.Pierre Simon - 2011 - Journal of Symbolic Logic 76 (2):448 - 460.
Toward a Model Theory for Transseries.Matthias Aschenbrenner, Lou van den Dries & Joris van der Hoeven - 2013 - Notre Dame Journal of Formal Logic 54 (3-4):279-310.
Minimal Types in Separably Closed Fields.Zoé Chatzidakis & Carol Wood - 2000 - Journal of Symbolic Logic 65 (3):1443-1450.
A Note on Uniform Definability and Minimal Fields of Definition.Rahim Moosa - 2000 - Journal of Symbolic Logic 65 (2):817-821.
T-Convexity and Tame Extensions.Dries Lou Van Den & H. Lewenberg Adam - 1995 - Journal of Symbolic Logic 60 (1):74 - 102.
T-Convexity and Tame Extensions.LouDen Dries & Adam H. Lewenberg - 1995 - Journal of Symbolic Logic 60 (1):74 - 102.
Quasi-o-Minimal Structures.Oleg Belegradek, Ya'acov Peterzil & Frank Wagner - 2000 - Journal of Symbolic Logic 65 (3):1115-1132.
A Monotonicity Theorem for Dp-Minimal Densely Ordered Groups.John Goodrick - 2010 - Journal of Symbolic Logic 75 (1):221-238.

Analytics

Added to PP index
2013-10-27

Total views
11 ( #755,588 of 2,325,680 )

Recent downloads (6 months)
1 ( #664,323 of 2,325,680 )

How can I increase my downloads?

Downloads

My notes